Open Access
2015 Uniqueness of instantaneously complete Ricci flows
Peter M Topping
Geom. Topol. 19(3): 1477-1492 (2015). DOI: 10.2140/gt.2015.19.1477


We prove uniqueness of instantaneously complete Ricci flows on surfaces. We do not require any bounds of any form on the curvature or its growth at infinity, nor on the metric or its growth (other than that implied by instantaneous completeness). Coupled with earlier work, this completes the well-posedness theory for instantaneously complete Ricci flows on surfaces.


Download Citation

Peter M Topping. "Uniqueness of instantaneously complete Ricci flows." Geom. Topol. 19 (3) 1477 - 1492, 2015.


Received: 23 December 2013; Accepted: 22 August 2014; Published: 2015
First available in Project Euclid: 16 November 2017

zbMATH: 1323.53080
MathSciNet: MR3352241
Digital Object Identifier: 10.2140/gt.2015.19.1477

Primary: 35K55 , 53C44
Secondary: 58J35

Keywords: logarithmic fast diffusion equation , Ricci flow

Rights: Copyright © 2015 Mathematical Sciences Publishers

Vol.19 • No. 3 • 2015
Back to Top